# SDR 06FDEA04227

- Difficulty date: December 12, 2006
- Submitted: December 13, 2006
- Operation: Air carrier
- Aircraft: N717FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 361
- Aircraft time: 31,742 hours, 32,803 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON TAXI OUT, GOT MID 1 MAIN DECK LOOP FAULT.  COMPLIED WITH MEL, SELECTED AFFECTED LOOP OFF AND CONTINUED DURING CLIMB GOT MAIN DECK CARGO SMOKE  WARNING PASSING FL 200.  COMPLIED WITH RED ECAMS AND DURING AMBER ECAMS WARNING CEASED.  CONTINUED WITH EMERGENCY RETURN AND LANDING.  AFTER LANDING EMERGENCY EQUIPMENT FOUND NO EVIDENCE OF SMOKE OR HOT SPOTS.  REPLACED SMOKE DETECTORS AT POSITIONS 4WU AND 22WU PER A300-600 AMM SUPP 26-19-12.  POSITIONS 3WU AND 8WU REPLACED ON PREVIOUS ENTRY.  ALL SMOKE DETECTORS WERE INSTALLED PER EA NR 6-2612-1 03614.
